MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficult infusion into a catheter is confirmed and was determined to be use-related.One 20 ga accucath ace and its catheter was returned for evaluation.An initial visual observation showed abundant blood residues throughout the returned catheter.Some kinking was observed along the catheter shaft.A microscopic observation revealed the inside of the luer of the catheter to be covered in blood residues.Three significant kinks were observed along the catheter shaft from bending of the catheter.A functional test of attempting to infuse water into the luer of the catheter using a 12 ml syringe revealed the catheter was patent to infusion.The cause of the difficult infusion was determined to be related to the catheter kinking during use and insertion of the catheter.An examination of the catheter structure revealed no potential damage/defect related to the manufacture of the device.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported accucath was accurately placed in the center of the vein, there was blood return in the catheter but it would not flush.The nurse confirmed the placement with ultrasound but took the iv out because it wouldn't flush.She then tried to flush it outside of the patient and fluid was stopped in the hub.No other information was provided.08/06/2025- it was found during an investigation three significant kinks were observed along the catheter shaft from bending of the catheter.

Brand Name
MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22829841
Report Number3006260740-2025-05919
Device Sequence Number15844733
Product Code FOZ
UDI-Device Identifier00801741138010
UDI-Public(01)00801741138010(11)250403(17)260531(10)REKP1432
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberN/A
Device Catalogue NumberAC1202252
Device Lot NumberREKP1432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown